The E. H. P. Spectral Sequence.
Mathematische Zeitschrift, Tome 130 (1973), pp. 163-174
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1973__130_171859,
author = {John Roy Dennett},
title = {The {E.} {H.} {P.} {Spectral} {Sequence.}},
journal = {Mathematische Zeitschrift},
pages = {163--174},
year = {1973},
volume = {130},
zbl = {0238.55014},
url = {http://geodesic.mathdoc.fr/item/MZ_1973__130_171859/}
}
John Roy Dennett. The E. H. P. Spectral Sequence.. Mathematische Zeitschrift, Tome 130 (1973), pp. 163-174. http://geodesic.mathdoc.fr/item/MZ_1973__130_171859/